Economics at your fingertips  

Boosted Regression Tree for Modeling Evaporation Piche Using Other Climatic Factors Over Ilorin

Ezekiel I. D.* and Alabi N. O.
Additional contact information
Ezekiel I. D.*: Department of Mathematics and Statistics, Federal Polytechnic Ilaro, Ogun State, Nigeria
Alabi N. O.: Department of Mathematics and Statistics, Federal Polytechnic Ilaro, Ogun State, Nigeria

Academic Journal of Applied Mathematical Sciences, 2018, vol. 4, issue 9, 98-106

Abstract: Evaporation is one of the climatic/meteorological factors influenced by causes of climate change. Interest in the topic of climate change has been growing over the last three decades. The threat it poses cannot be overemphasized particularly in developing economies largely due to the connection it has with national development issues. We present a regression tree grown using recursive binary splitting, cost complexity pruning and boosting to study the relationship between evaporation piche and other climatic factors such as relative humidity, solar radiation, sunshine hours, wind speed, temperature and rainfall over the city of Ilorin in Nigeria. These factors are generally seen to change with rising climatic changes in a place. Analysis of the fitted tree reveals that relative humidity, temperature and rainfall are the most important meteorological factors affecting the level of evaporation piche in the city of Ilorin.

Keywords: Climate change; Meteorological factor; Recursive binary splitting; Cost complexity pruning; Boosting. (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link) (application/pdf) ... 018&issue=9&volume=4 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

Page updated 2018-11-03
Handle: RePEc:arp:ajoams:2018:p:98-106